Bernoulli

  • Bernoulli
  • Volume 13, Number 2 (2007), 423-446.

Generalized backward doubly stochastic differential equations and SPDEs with nonlinear Neumann boundary conditions

Brahim Boufoussi, Jan Van Casteren, and N. Mrhardy

Full-text: Open access

Abstract

In this paper a new class of generalized backward doubly stochastic differential equations is investigated. This class involves an integral with respect to an adapted continuous increasing process. A probabilistic representation for viscosity solutions of semi-linear stochastic partial differential equations with a Neumann boundary condition is given.

Article information

Source
Bernoulli Volume 13, Number 2 (2007), 423-446.

Dates
First available in Project Euclid: 18 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.bj/1179498755

Digital Object Identifier
doi:10.3150/07-BEJ5092

Mathematical Reviews number (MathSciNet)
MR2331258

Zentralblatt MATH identifier
1135.60038

Keywords
Backward doubly stocastic equations stochastic partial differential equations

Citation

Boufoussi, Brahim; Van Casteren, Jan; Mrhardy, N. Generalized backward doubly stochastic differential equations and SPDEs with nonlinear Neumann boundary conditions. Bernoulli 13 (2007), no. 2, 423--446. doi:10.3150/07-BEJ5092. http://projecteuclid.org/euclid.bj/1179498755.


Export citation

References

  • Boufoussi, B. and Van Casteren, J. (2004). An approximation result for a nonlinear Neumann boundary value problem via BSDEs., Stochastic Process. Appl. 114 331--350.
  • Buckdahn, R. and Ma, J. (2001). Stochastic viscosity solutions for nonlinear stochastic partial differential equations I., Stochastic Process. Appl. 93 181--204.
  • Crandall, M.G. and Lions, P.L. (1983). Viscosity solutions of Hamilton--Jacobi equations., Trans. Amer. Math. Soc. 277 1--42.
  • Lions, P.L. and Souganidis, P.E. (1998). Fully nonlinear stochastic partial differential eqution., C. R. Acad. Sci. Paris, Sér. I Math. 326 1085--1092.
  • Lions, P.L. and Sznitman, A.S. (1984). Stochastic differential equation with reflecting boundary conditions, Comm. Pure Appl. Math. 37 511--537.
  • Pardoux, E. and Peng, S. (1990). Adapted solution of a backward stochastic differential equation., Syst. Control Lett. 14 55--61. %
  • Pardoux, E. and Peng, S. (1994). Backward doubly stochastic differential equations and systems of quasilinear SPDEs., Probab. Theory Related Fields 98 209--227.
  • Pardoux, E. and Zhang, S. (1998). Generalized BSDEs and nonlinear boundary value problems., Probab. Theory Related Fields 110 535--558.
  • Protter, P. (1990)., Stochastic Integration and Differential Equations: A New Approach. Berlin: Springer-Verlag.